Alert archive / Tennessee / Special Weather Statements in 2012
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at Dec 9, 2012, 9:31 PM CST for Carroll County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 9, 2012, 9:31 PM CST (03:31 UTC)
- Expired
- Dec 9, 2012, 10:00 PM CST
- In force
- 29 min
- Issued by
- NWS Memphis, TN
County Carroll County, TN
The radar
The Memphis radar (KNQA), 121 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 715 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 646 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 245 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
793
WWUS84 KMEG 100331
SPSMEG
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
931 PM CST SUN DEC 9 2012
TNZ020-021-051-052-100400-
CARROLL TN-CROCKETT TN-GIBSON TN-MADISON TN-
931 PM CST SUN DEC 9 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1000 PM CST FOR...
WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
EXTREME EAST CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES SOUTHWEST OF HUMBOLDT AT 931 PM
CST...MOVING NORTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL...CROCKETT...GIBSON AND MADISON COUNTIES...
INCLUDING LOCATIONS NEAR HUMBOLDT AND MILAN...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3582 8858 3579 8861 3574 8862 3565 8892
3591 8894 3607 8845
TIME...MOT...LOC 0331Z 246DEG 34KT 3580 8888
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Dec 9, 9:16 PM CST, 15 minutes earlier.
Area forecast discussion, Dec 9, 9:16 PM CST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 916 PM CST SUN DEC 9 2012 .UPDATE... UPDATE TO EXTEND TORNADO WATCH 677 EASTWARD ACROSS PORTIONS OF WEST TENNESSEE AND NORTHWEST MISSISSIPPI. && .DISCUSSION... A LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO MOVE EAST AHEAD OF A STRONG COLD FRONT THAT CURRENTLY EXTENDS FROM FAR NORTHWEST TENNESSEE SOUTHWESTWARD INTO EASTERN AND SOUTHERN ARKANSAS. SUFFICIENT INSTABILITY ON THE ORDER OF 500-800 J/KG AND POWERFUL SHEAR WITH 0-1 KM SRH JUST IN ADVANCE OF THE FRONT WILL KEEP THE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS ONGOING FOR THE NEXT FEW HOURS OVER PORTIONS OF WEST TENNESSEE AND NORTHWEST MISSISSIPPI. ISOLATED SEVERE WIND GUSTS...LARGE HAIL...AND POTENTIALLY A TORNADO WILL BE POSSIBLE OVER THE AFOREMENTIONED AREAS. TORNADO WATCH 677 HAS BEEN EXTENDED THROUGH 11 PM FOR PORTIONS OF WEST TENNESSEE...EASTERN ARKANSAS...AND NORTHWEST MISSISSIPPI. INSTABILITY APPEARS TO WEAKEN WITH EASTWARD EXTENT SO THE THREAT FOR SEVERE THUNDERSTORMS SHOULD DIMINISH AS THE LINE MOVES EAST OF THE CURRENT WATCH AREA. THIS AREA WILL BE CLOSELY MONITORED IN CASE INSTABILITY INCREASES FURTHER IN ASSOCIATION WITH STRONG LOW LEVEL JET OVER THE MID SOUTH. LATER FOR AREAS BEHIND THE FRONT...WILL NEED TO WATCH FOR POTENTIAL WINTER PRECIPITATION LATE TONIGHT THROUGH EARLY MONDAY AFTERNOON AS DEEPENING ARCTIC AIRMASS FILTERS INTO THE REGION AND A POTENT SHORTWAVE NOW EXITING THE FOUR CORNERS REGION OF THE SOUTHWEST U.S. EJECTS TOWARDS THE MID SOUTH ON MONDAY. THERE WILL BE THE POTENTIAL FOR A MIX OF RAIN...SLEET...AND SNOW...TRANSITIONING TO ALL SNOW BEFORE PRECIPITATION COMES TO AN END LATER MONDAY AFTERNOON. PLAN TO TAKE A CLOSER LOOK OVER THE NEXT HOUR OR TWO AT THE WINTER WEATHER POTENTIAL AND WILL MAKE ANY NECESSARY CHANGES AS NEEDED. UPDATED GRIDS...ZONES...HAZARDS...AND HAZARDOUS WEATHER OUTLOOK WILL BE SENT SHORTLY. JLH && .PREV DISCUSSION... /ISSUED 340 PM CST SUN DEC 9 2012/ DISCUSSION... LOTS OF WEATHER TO DISCUSS AND MODELS REMARKABLE SIMILAR IN THERE GENERAL SOLUTIONS UNTIL THE END OF THE PERIOD FOR NEXT WEEKEND. THUNDERSTORMS HAVE DEVELOPED AND WILL CONTINUE TO DEVELOP. DEW POINTS HAVE RISEN INTO THE 60S IN MANY PLACES...ESPECIALLY WEST OF THE MISSISSIPPI RIVER...THIS DUE TO A LOW LEVEL JET AND STRONG SURFACE WINDS FROM THE SOUTH. CAPE IS NOT VERY HIGH FROM LATEST SOUNDING FROM LZK...HOWEVER HELICITY IS OVER 300 M2/S2. MEMPHIS SHOWING SIMILAR RESULTS FROM MODELS AND OBSERVATIONS. THIS EVENING...EASTWARD MOVEMENT OF STORMS WILL PROGRESS WITH FRONT...HOWEVER...THERE MAY BE SOME WEAKENING UNLESS ADVECTION OF DEW POINTS OCCURS MORE IN EASTERN HALF OF CWA...WHICH STILL MAY HAPPEN. HOWEVER...LIFT FROM FRONT WILL PROVIDE INSTABILITY TO PRODUCE SHOWERS AND THUNDERSTORMS THIS EVENING AND TONIGHT. FRONT WILL MOVE THROUGH BY TOMORROW MORNING FOR AREAS WEST OF THE MISSISSIPPI RIVER. AS FRONT MOVES THROUGH IN THE MORNING SOME AREAS BASICALLY NORTH AND WEST OF MEMPHIS MAY SEE SOME SLEET...HOWEVER...GROUND WILL BE TO WARM FOR ANY ACCUMULATION AND AIR TEMPERATURE SHOULD BE ABOVE FREEZING SO MELTING WILL OCCUR QUICKLY. WINDS WILL SHIFT AND BE STRONGER BEHIND FRONT. THE FRONT WILL CONTINUE TO MOVE SOUTHWEST THROUGH FORECAST AREA ON MONDAY...EXPECT SHOWERS AND THUNDERSTORMS MAINLY AHEAD OF FRONT. BY TUESDAY HIGH PRESSURE BEGINS TO TAKE OVER THROUGH FRIDAY. EXTENDED MODELS IN DISAGREEMENT WITH TIMING FOR FRONT NEXT WEEKEND. GFS INDICATES IT MAY MOVE THROUGH ON SATURDAY...WHILE ECMWF IS INDICATING SUNDAY. HAVE LEFT NEXT WEEKEND RELATIVELY WET IN THE FORECAST AS UNSURE OF TIMING OF FRONT. TLSJR && .AVIATION... 00Z TAF CYCLE MULTIPLE CLOUD DECKS PERSIST WITHIN PRE-FRONTAL MOIST WARM SECTOR WITH MAINLY MVFR AND VFR CIGS AND UNRESTRICTED VSBYS OUTSIDE OF CONVECTION. ALL TAF SITES REMAIN AHEAD OF THE FRONT AS OF 00Z. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AHEAD OF MORE SOLID LINE OF THUNDERSTORMS WHICH IS CURRENTLY ALIGNED ALONG AN APPROACHING STRONG COLD FRONT. THE PRE- FRONTAL CONVECTION WILL BE HANDLED WITH VCTS WORDING AT KMEM AND KTUP...WITH PREVAILING TSRA AT KMKL FOR THE FIRST HOUR OF THE TAF PERIOD. SOUTHWEST WINDS GUSTING UP TO 20 KTS WILL BE COMMON AHEAD OF THE FRONT AT TAF SITES THIS EVENING. THE COLD FRONT WILL BRING A PERIOD OF SHOWERS AND THUNDERSTORMS IMPACTING KJBR FIRST BETWEEN 00Z-01Z...KMEM BETWEEN 03Z-05Z...KMKL BETWEEN 03-07Z...AND KTUP BETWEEN 05Z-09Z. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE THIS EVENING WITH STRONG WIND GUSTS AND HAIL. BEHIND THE FRONTAL PASSAGE GUSTY NORTHWEST WINDS (UP TO 20 KTS) WILL BE COMMON ALONG WITH LOWERING CIGS AND VSBYS. MVFR AND EVENTUALLY IFR CIGS MAY DEVELOP IN THE POST FRONTAL ENVIRONMENT ALONG WITH CONTINUED RAIN CHANCES. AS DEEP ARCTIC AIRMASS SURGES SOUTH INTO THE REGION BY EARLY MONDAY MORNING AND A SECONDARY SHORTWAVE ACTS ON LINGERING ATMOSPHERIC MOISTURE THERE MAY BE A PERIOD OF LIGHT RAIN AND OR SNOW SHOWERS AT KJBR...KMEM...AND KMKL. THIS ACTIVITY SHOULD REMAIN LIGHT AND NOT HAVE MUCH IMPACT ON AVIATION. MVFR CIGS WILL CONTINUE THROUGH THE MORNING INTO THE AFTERNOON HOURS. SKIES WILL EVENTUALLY CLEAR FROM WEST TO EAST THROUGH THE AFTERNOON WITH NORTHWEST WINDS GUSTING UP TO 25 KTS. JLH && .PRELIMINARY POINT TEMPS/POPS... MEM 42 42 27 44 / 100 40 0 0 MKL 44 44 23 44 / 100 50 10 0 JBR 36 37 25 42 / 60 20 0 0 TUP 55 55 28 47 / 100 70 10 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Dec 9, 9:22 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 922 PM CST SUN DEC 9 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-110530- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 922 PM CST SUN DEC 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS WEST TENNESSEE...EASTERN ARKANSAS...AND NORTH MISSISSIPPI TONIGHT. THE POTENTIAL WILL EXIST FOR DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES OVER THE SLIGHT RISK AREA OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS THE POTENTIAL FOR LIGHT WINTER PRECIPITATION OVER PORTIONS OF THE MID SOUTH ON MONDAY. AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH COLD AIR MOVING INTO THE MID SOUTH TO PRODUCE A POTENTIAL MIX OF RAIN...SLEET...AND SNOW. ANY ACCUMULATIONS SHOULD REMAIN LIGHT. PLEASE REMAIN UPDATED ON THE LATEST INFORMATION REGARDING THIS POTENTIAL MINOR WINTER WEATHER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE OR HAIL TO THE SIZE OF QUARTERS OR LARGER...OR ANY DAMAGE FROM TORNADOES TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS TENNESSEE. JLH
In the hours before
Local storm report, Dec 9, 8:55 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
855 PM CST SUN DEC 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 5 W MARIANNA 34.77N 90.85W
12/09/2012 E1.00 INCH LEE AR AMATEUR RADIO
QUARTER SIZE HAIL REPORTED ON HIGHWAY 79 5 MILES WEST OF
MARIANNA.
&&
AJCSpecial weather statement, Dec 9, 9:12 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
912 PM CST SUN DEC 9 2012
TNZ020-050>052-100345-
CROCKETT TN-GIBSON TN-HAYWOOD TN-MADISON TN-
912 PM CST SUN DEC 9 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 945 PM CST FOR...
SOUTHERN CROCKETT COUNTY IN NORTHWEST TENNESSEE...
SOUTH CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE...
HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
NORTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 6 MILES NORTHWEST OF BROWNSVILLE AT 912 PM
CST...MOVING EAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CROCKETT...GIBSON...HAYWOOD AND MADISON COUNTIES...
INCLUDING LOCATIONS NEAR BROWNSVILLE AND HUMBOLDT...SHOULD MONITOR
THIS STORM CLOSELY.
&&
LAT...LON 3546 8947 3548 8947 3573 8940 3594 8884
3567 8883
TIME...MOT...LOC 0312Z 248DEG 26KT 3565 8932Special weather statement, Dec 9, 9:13 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 913 PM CST SUN DEC 9 2012 ARZ036-048-049-MSZ007-100345- CRITTENDEN AR-LEE AR-ST. FRANCIS AR-TUNICA MS- 913 PM CST SUN DEC 9 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 945 PM CST FOR... SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... NORTHEASTERN LEE COUNTY IN EASTERN ARKANSAS... SOUTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS... EXTREME NORTH CENTRAL TUNICA COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 5 MILES SOUTHWEST OF HUGHES AT 914 PM CST... MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN...LEE...ST. FRANCIS AND TUNICA COUNTIES... INCLUDING LOCATIONS NEAR HUGHES...SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3498 9066 3509 9038 3491 9024 3479 9057 TIME...MOT...LOC 0314Z 242DEG 35KT 3492 9052
Special weather statement, Dec 9, 9:25 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 925 PM CST SUN DEC 9 2012 TNZ088-089-100400- SHELBY TN-FAYETTE TN- 925 PM CST SUN DEC 9 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1000 PM CST FOR... FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER COLLIERVILLE AT 925 PM CST...MOVING NORTHEAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN FAYETTE AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR COLLIERVILLE AND GERMANTOWN...SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3536 8935 3500 8927 3500 8984 3518 8974 TIME...MOT...LOC 0325Z 238DEG 38KT 3505 8963
Special weather statement, Dec 9, 9:27 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 927 PM CST SUN DEC 9 2012 ARZ036-TNZ088-100400- CRITTENDEN AR-SHELBY TN- 927 PM CST SUN DEC 9 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 1000 PM CST FOR... EXTREME EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER MIDTOWN MEMPHIS AT 928 PM CST...MOVING EAST AT 35 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR BARTLETT...CORDOVA...GERMANTOWN...MIDTOWN MEMPHIS AND T O FULLER STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. && LAT...LON 3529 8963 3500 8983 3499 9016 3520 9010 TIME...MOT...LOC 0328Z 289DEG 29KT 3514 8991
Special weather statement, Dec 9, 9:31 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
931 PM CST SUN DEC 9 2012
TNZ020-021-051-052-100400-
CARROLL TN-CROCKETT TN-GIBSON TN-MADISON TN-
931 PM CST SUN DEC 9 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1000 PM CST FOR...
WESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
EXTREME EAST CENTRAL CROCKETT COUNTY IN NORTHWEST TENNESSEE...
SOUTHEASTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES SOUTHWEST OF HUMBOLDT AT 931 PM
CST...MOVING NORTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL...CROCKETT...GIBSON AND MADISON COUNTIES...
INCLUDING LOCATIONS NEAR HUMBOLDT AND MILAN...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3582 8858 3579 8861 3574 8862 3565 8892
3591 8894 3607 8845
TIME...MOT...LOC 0331Z 246DEG 34KT 3580 8888The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 9:36 PM CST | Special Weather Statement | MEG | DeSoto | 24 min |
| Dec 9, 10:37 PM CST | Special Weather Statement | MEG | Coahoma | 38 min |
| Dec 9, 11:45 PM CST | Special Weather Statement | MEG | Panola | 30 min |
| Dec 10, 12:12 AM CST | Special Weather Statement | MEG | Lafayette | 33 min |
| Dec 9, 6:20 PM CST | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Madison | 25 min |
| Dec 9, 6:43 PM CST | Special Weather Statement | MEG | Madison | 32 min |
| Dec 9, 6:44 PM CST | Special Weather Statement | MEG | Lake | 31 min |
| Dec 9, 8:26 PM CST | Special Weather Statement | MEG | Haywood | 34 min |
| Dec 9, 8:52 PM CST | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 23 min |
| Dec 9, 9:12 PM CST | Special Weather Statement | MEG | Crockett, Haywood | 33 min |
| Dec 9, 9:25 PM CST | Special Weather Statement | MEG | Fayette | 35 min |
| Dec 9, 9:27 PM CST | Special Weather Statement | MEG | Shelby | 33 min |
| Dec 9, 9:37 PM CST | Special Weather Statement | MEG | Madison | 38 min |
| Dec 9, 9:56 PM CST | Special Weather Statement | MEG | Carroll, Henderson | 34 min |
| Dec 9, 9:59 PM CST | Special Weather Statement | MEG | Fayette, Hardeman, Madison | 31 min |
| Dec 9, 10:35 PM CST | Special Weather Statement | MEG | Chester, Hardeman | 25 min |
| Dec 9, 6:22 PM CST | Special Weather Statement | MEG | Poinsett | 53 min |
| Dec 9, 6:58 PM CST | Special Weather Statement | MEG | Cross | 47 min |
| Dec 9, 7:10 PM CST | Special Weather Statement | MEG | Poinsett | 35 min |
| Dec 9, 7:43 PM CST | Special Weather Statement | MEG | Mississippi | 47 min |
| Dec 9, 8:07 PM CST | Special Weather Statement | MEG | Lee, St. Francis | 38 min |
| Dec 9, 8:43 PM CST | Severe Thunderstorm Warning | MEG | Lee, St. Francis | 32 min |
| Dec 9, 9:13 PM CST | Special Weather Statement | MEG | St. Francis | 32 min |
Nearby
Special Weather Statements in Tennessee, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.